Discussions that mention synthroid

Thyroid Disorders board


Hi All,
Amazingly, my neck appears to be shrinking! After 1.5 years of synthroid and cytomel and repeatly increasing the dose of synthroid up to 150 and still growing more and more nodules, suddenly, my neck is getting smaller! (I don't have hashis). I had two CT scans in three weeks time about a month ago and I swear the iodine in them is what caused this - but I can't get any doctors to admit that.

Anyway though, I am having terrible mood swings/depression/rage/crying spells and irrational hysteria and don't feel like myself (my poor husband - he's been so good to me through all this). Is it possible it's being caused by the apparently rapid changes in my thyroid - or possibly that I am having some hyper symtpoms from the 150 dose? The anxiety is so bad I want to crawl out of my skin! My BP is 130/80s (down from 150/100 - got high when I got thyroid nodules) and I am not losing weight (in fact I gained ten more lbs since March). My pulse is usually 95-110. Having many more frequent trips to the bathroom - a rather sudden change (which I don't mind so much after so many years of not being able to go). Also under lots of stress....and had a very stressful month of May....

Thanks all and best wishes
Kathy